Advertisement -- Learn more about ads on this site.


    VIAJANDODAWN   7,155
SparkPoints
7,000-8,499 SparkPoints
 
 

The Experiment Starts


Tuesday, February 03, 2009

Well to give myself some much needed motivation, I'm going to experiment on myself.
I'm doing the Dr Johnson Alternate Day Diet (aka JUDDDD or ADD diet) and it's been reported that following the diet will bring down your numbers of health indicators that are negative indicators, i.e., diabetes, blood pressure, cholesterol, etc..

So, my last appointment my Dr said I now have High Blood pressure and that I'm Bipolar (and?? have Major Clinical Depression, this was the previous diagnosis) so she put me on BP meds and today she is gonna take a fasting blood sample for my cholesterol levels and to test for Diabetes (HgA1C level) I'm assuming those will be up also. I will ask her for my numbers and post them for all to see. I will also be telling the doctor of "my little experiment."

My experiment:

Write down all the beginning vital statistics. Weight, Blood pressure (prior to meds), Cholesterol levels, HgA1c levels, Thyroid levels and any other levels that she takes.

Then I will follow the diet as I am supposed to. I will check my progress in 6 months with another check up and blood work. Then I will re-enter the data and see the outcome of what is going on.

My ultimate goal is to be at 135 by December. If I make that goal before then, that would be great and I will go to the maintance stage of the diet.

In December I should be able to get off any of the meds that don't have to do with Depression.
My levels should all be in the healthy range.
I should be in the healthy spirit.
I should be happy.

That's all IF everything goes my way.

Let's wait and see! emoticon emoticon emoticon emoticon emoticon emoticon emoticon
SHARE

Member Comments About This Blog Post:
CBSPECIAL 2/4/2009 7:12AM

    You can do it!

Report Inappropriate Comment
BUGLET- 2/3/2009 10:32AM

    Be very careful of the meds they give you for depression. I can't tell you how much weight I've gained taking anti-depressants. My first was Elavil and I took it 9 days and gained 9 lbs. That was in the 80's so there are new ones out. Do not ask the doctor if they will make you gain. They all affect us differently, the ones they said wouldn't make me gain, made me gain. Look them up on the internet to see if they cause weight gain. I'm proud of you and I know you can do it... emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by VIAJANDODAWN